# SDR DALA2023101108362

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 70,723 hours, 23,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 ROW 41-43 LEFT OVERHEAD EMERGENCY LIGHTS INOPERATIVE. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT POWER SUPPLY M11490 PER B757 AMM 33-51. OPS CK GOOD. OK FOR SVC. (4603891)
